# SDR DALA2025021001051

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 78,484 hours, 10,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 SEAT 58JH EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND BROKEN POWER WIRE AT 58JH. RETERMINATED REF A330 ESPM 20- 48. OPS CHECK GOOD. (5698269)
